# SDR SWAA2016121410473

- Difficulty date: November 20, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A200041
- Part serial: IC0514
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT HSS 120.30.   REPAIRED THE STIFFENER IAW SRM & EA.
